# SDR AALA202510315693

- Difficulty date: October 31, 2025
- Submitted: November 1, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 69,750 hours, 29,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WILL NOT OPEN. FOUND GUST LOCK LICK BROKEN. REMOVED AND REPLACED L1 ENTRY DOOR HINGE PIN. PER AARD 52-10-00-4 REPAIR 4.
